# SDR 2014FA0000698

- Difficulty date: November 20, 2014
- Submitted: December 12, 2014
- Operation: General aviation
- Aircraft: N731P
- Make and model: Beech 58
- Aircraft serial: TH1997
- Engine: Cont IO550C
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Failed
- Location: Magneto
- Component: Magneto
- Component part number: BL3493505
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, RT MAGNETO FAILED.  MAGNETO WAS REMOVED AND SENT FOR REPAIR.  MAGNETO WAS DISASSEMBLED, FOUND BEARING WELDED TO ROTOR SHAFT AND INTERNAL COMPONENTS DAMAGED BEYOND REPAIR.  PREMATURE FAILURE OF BEARING DUE TO LACK OF LUBRICATION OR DEFECT.  MAGNETO HAD 494.6 HRS TT SINCE REMANUFACTURE.
